How can I prevent a yeast infections when on antibiotics?

January 3rd, 2014 by Emily

Question: How can I prevent a yeast infections when on antibiotics?
I have been place on Ciprofloxacin for a Urinary Tract Infection. Whenever I am place on an antibiotic I seem to end up with a yeast infection. I’m also taking Acidophilus Probiotic Blend 3 times a day any other ideas to help me from getting one???

Best answer:

Answer by Rhianna_Returns
Try using natural LIVE yogurt. This needs to be introduced into the vagina with a tampon or syringe(minus the needle!)

The key is not the yogurt itself but the bacteria, lactobacillus acidophilus, in the yogurt. This helps the body maintain, or regain, its natural pH level and keeps yeast under control.

Give your answer to this question below!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

One Comment on “How can I prevent a yeast infections when on antibiotics?”

  1. Dr Frank says:

    As Rhianna says the live natural yogurt must be instilled locally rather than swallowed to re-establish the normal ‘friendly’ vaginal flora.

    BTW using Ciproxin to treat a simple uncomplicated UTI is using a wrecking ball, rather than a sledgehammer, to crack a walnut. This time of prescribing is why the bacteria in the environment continue to get ahead of the antibiotics available to treat them.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,663 bad guys.